# SDR DALA2022062704475

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CORROSION ON RH SIDE PANEL BTW STA 1257-1310, AT AFT CARGO COMPARTMENT (CCT). CORRECTIVE ACTION: SUMMARY OF NRC 00696: RH SIDE PANEL BTW STA 1257-1310, AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2290586)
